See Alike in...

Alike App

Browser

Trustedbeginnings

696d

I’m noticing that I keep moving my lips involuntarily like I’m puckering my lips for no reason. I’m afraid I have tardive dyskinesia from my Geodon. Anyone else have this issue? Any suggestions

Top reply
    • DanyGirl

      673d

      I was put on thorazine and I took it gave me TD. I hate it. There's absolutely no reason why. It just really is one of my pet peeves.

    • DanyGirl

      673d

      I was put on thorazine and I took it gave me TD. I hate it. There's absolutely no reason why. It just really is one of my pet peeves.

    • laceyandme

      696d

      Im on geodon as well i hope i dont get TD

      • Trustedbeginnings

        696d

        @laceyandme have you ever tried going off of Geodon?

        • laceyandme

          696d

          @Trustedbeginnings yes when i was 18 i was on 80 mgs i dont remember how many times a day i took it. I was also on congeten which helps people who are on meds that causes shaking and uncontrollable movement. I started taking Geodon i thinkbin apirl of this year im on 80 mgs twice a day.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion